# SDR 2005UALA01512

- Difficulty date: December 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 45,073 hours, 16,030 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

MADE DESCENT TO 11,000 FEET DUE TO CABIN PRESSURE PROBLEM AND ODOR IN THE CABIN.  REPLACED AUTO PRESSURE CONTROLLER PER MM21-31-02.  OPS CHECK OK.
